I was on Xanax XR - 2 mg./day for 12 years. It worked great with no real side effects. Suddenly, it stopped working and I felt like I wasn't taking any medication at all. I also started having night sweats and panic attacks - mostly at night. I get hot at the back of my neck and my arms feel heavy and hot. Now I take 3 mg/day of the Xanax XR and 40mg. Viibryd - an anti-depressant. I am NOT depressed and most doctors don't hear that. I AM ANXIOUS! However, I may be getting depressed because the anti-depressant (I believe) is making me gain weight. Is anyone aware of any other anti-anxiety meds that are "extended release - XR"?
I am not aware of other XR anti-anxiety meds but I'm curious of your situation. I take a 2mg XR once a day for 9 years now. I had no idea it could stop working. Did your doc say that happens sometimes? I have friends that have gained weight on antidepressants. It's unfortunate that some of them have that side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 3 Jul 2011 • 7 answers
Posted 10 Aug 2011 • 4 answers
Posted 26 Jan 2013 • 1 answer
I have taken xanax for many years without a problem or side effects. I had a very bad anxiety/panic?
Posted 21 Feb 2016 • 1 answer